Advertisement

Acta Mathematica Sinica

, Volume 22, Issue 3, pp 855–864 | Cite as

Homoclinic Bifurcation of Orbit Flip with Resonant Principal Eigenvalues

  • Tian Si Zhang
  • De Ming Zhu
ORIGINAL ARTICLES

Abstract

Codimension–3 bifurcations of an orbit–flip homoclinic orbit with resonant principal eigenvalues are studied for a four–dimensional system. The existence, number, co–existence and non–coexistence of 1–homoclinic orbit, 1–periodic orbit, 2n–homoclinic orbit and 2n–periodic orbit are obtained. The bifurcation surfaces and existence regions are also given.

Keywords

Orbit flip Homoclinic orbit Periodic orbit Resonance Principal eigenvalues 

MR (2000) Subject Classification

37C29 34C23 34C37 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Homburg, A. J., Krauskopf, B.: Resonant homoclinic flip bifurcations. J. Dyn. Diff. Eq., 12, 807–850 (2000)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Oldeman, B. E., Krauskopf, B., Champneys, A. R.: Numerical unfoldings of codimension-three resonant homoclinic flip bifurcations. Nonlinearity, 14, 597–621 (2001)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Sandstede, B.: Constructing dynamical systems having homoclinic bifurcation points of codimension two. J. Dyn. Diff. Eq., 9, 269–288 (1997)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Jin, Y. L., Zhu, D. M.: Degenerated homoclinic bifurcations with higher dimentions. Chin. Ann. of Math., 21B(2), 201–210 (2000)CrossRefGoogle Scholar
  5. 5.
    Jin, Y. L., Zhu, D. M.: Bifurcation of rough heteroclinic loops with three saddle points. Acta Math. Sinica, Engl. Ser., 18(1), 199–208 (2002)zbMATHGoogle Scholar
  6. 6.
    Jin,Y. L., Zhu, D. M.: Bifurcation of rough heteroclinic loop with two saddle points. Science in China, 46(4), 459–468 (2003)CrossRefGoogle Scholar
  7. 7.
    Zhu, D. M., Xia, Z. H.: Bifurcation of heteroclinic loops. Science in China, Ser. A, 41(8), 837–848 (1998)zbMATHGoogle Scholar
  8. 8.
    Zhu, D. M.: Problems in homoclinic bifurcation with higher dimensions. Acta Math. Sinica, Engl. Ser., 14(3), 341–352 (1998)zbMATHGoogle Scholar
  9. 9.
    Tian, Q. P., Zhu, D. M.: Bifurcation of nontwisted heteroclinic loop. Science in China, Ser. A, 43(8), 818–828 (2000)zbMATHCrossRefGoogle Scholar
  10. 10.
    Zhu, D. M.: Homoclinic bifurcation with codimension 3. Chin. Ann. Math., 15B(2), 205–216 (1994)Google Scholar
  11. 11.
    Zhu, D. M.: Three kinds of homoclinic bifurcation with codimension 2. J. East China Normal University, Nat. Sci., 3, 1–12 (1995)zbMATHGoogle Scholar
  12. 12.
    Zhu, D. M.: Saddle values and integrability conditions of quadration differential systems. Chin. Ann. Math., 8B(4), 466–478 (1987)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Department of MathematicsEast China Normal UniversityShanghai 200062P. R. China

Personalised recommendations